# SDR USAA2011082400020

- Difficulty date: August 22, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 6,970 hours, 2,195 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 0383 - FORWARD GALLEY FLOOR HAS TWO SOFT SPOTS IN FLOORING (IN FRONT OF OVENS).  APPLIED DOUBLER REPAIR IN R-1 DOORWAY BEHIND (AFT) OF GALLEY IAW SRM 53-12-00 PG 215-217.
